Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took plan B after having unprotected sex. Feeling nauseous and started spotting. Could I be pregnant?

I had unprotected sex 4 weeks ago but I took the plan b like 2-3 days after but my body still til this day is feeling nauseous and feel like i need to throw up. I ve been having some weird craving lately too. After I took the plan b a week later I had some spotting but I thought maybe I got my period earlier. Could I be pregnant?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, the symptoms you described indicates possibility of pregnancy.

As you have taken the plan B pill after 2-3 days, there is increased chance of pregnancy.

So, yes, you could be pregnant.

First do a home pregnancy test. Then consult with a gynecologist for further management according to the result.

Hope this will be helpful.

Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor